# SDR C2XA08IA039

- Difficulty date: January 27, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 21,410 hours, 20,126 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2203, THE CREW REPORTED THAT THE LEFT MAIN GEAR COMES DOWN MUCH FASTER THAN NOSE OR RIGHT GEAR CAUSING YAW.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE OPERATIONALLY CHECKED THE LANDING GEAR EXTENSION & RETRACTION SYSTEM WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
